U.S. doctors online nowAsk doctors free
CA
A 29-year-old female asked:

hello, i took a diet pill now im feeln vry anxious n head is hot,my body is cold,whats d best way to get rid of this feelin or flush out d medication?

1 doctor answer3 doctors weighed in
Dr. Alvin Lin
Dr. Alvin Lin answered
Geriatrics 30 years experience
Don't take any more: Many diet pills are full of stimulants like caffeine (in an attempt to increase your metabolism) such that you end up feeling anxious. Others are full of laxatives to make you poop more than usual. However, none of the diet pills that are dietary supplements really work (you'll see FDA warning label). This is different from OTC medications which are approved for weight loss eg Alli

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 24, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.